# SDR SWAA001502

- Difficulty date: August 9, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- Aircraft time: 58,822 hours, 47,460 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND 2 CRACKS BS 178 BULKHEAD, LBL 11 TO RBL 12.  REPAIRED BULKHEAD PER SRM.
